# SDR DL72S990403

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518DA
- Make and model: Boeing 727232
- Aircraft serial: 21469
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457416
- Condition: Cracked
- Location: Bs 481-680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 4R SKIN LAP SPLICE BETWEEN FS 481 AND 680 INDICATED CRACKS IN THE LOWER FASTENER ROW OF THE LOWER SKIN PANEL.  HFEC INTERNAL INSPECTION CONFIRMED 7 CRACK LOCATIONS ALONG THE PANEL.  THE ENTIRE LAP SPLICE WAS CUTOUT ALONG THE PANEL LENGTH.  THE LAP WAS REPLACED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 366740-14, REV A.
